# SDR DHL2005802005

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED AND LEFT DOOR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTED LIGHT WENT OUT APPROX ONE 1/2 MINUTES AFTER RETRACTION.  CLEANED AND RESECURED CONNECTOR ON LT DOOR SW.  OPS CK GOOD PER MM 32-60-0.
